Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Itchy left nipple, on HRT, had complete Hysterectomy, diagnosed with Fibromyalgia. Any relation ?

I m a 54 year old female, who over the last month have noticed, especially my left nipple is quite itchy. I m on HRT as I ve had a complete Hysterectomy (ovaries removed) over 20 years ago. I was diagnosed with Fibromyalgia about 10 years ago and I m being seen by a Rheumotologist. I have read some information regarding itchy nipples may be related to Fibromyalgia. I was taking Lyrica but ceased this three months ago ... this itchiness has only begun in the last month. Many thanks for your time. AAAAAA:)
Asked On : Tue, 19 Feb 2013
Answers:  1 Views:  56
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
I have gone through your query and understood your concerns. There is no close relation between fibromyalgia and itchy nipple but as you are taking HRT cause may be HRT. If your skin has any changes along with itchy nipple you need to consult your doctor for this to rule out malignant conditions. Thank you.
Answered: Fri, 11 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor